# SDR MTNA20240308001

- Difficulty date: March 8, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N760FX
- Make and model: Textrn 408
- Aircraft serial: 0016
- Aircraft time: 139 hours, 119 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Ice Vane Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION OF THE ICE VANE ACTUATOR MOUNT STRUCTURE FOR CRACKING. CRACK WAS FOUND ON THE #2 ICE VANE ACTUATOR STRUCTURE. PERMANENT REPAIR TO BE COMPLETED. PERFORMED MARKING OF THE CRACK ENDS AS INSTRUCTED IN THE  ENGINEERING LETTER. REINSPECTION TO BE PERFORMED EVERY 25 FLIGHT HOURS FOR CRACK GROWTH OR ADDITIONAL DAMAGE.
